Mathematical Research Letters

Volume 6 (1999)

Number 2

Maximal functions and Hilbert Transforms along variable flat curves

Pages: 237 – 249

DOI: http://dx.doi.org/10.4310/MRL.1999.v6.n2.a12

Authors

Anthony Carbery (University of Edinburgh)

Sonsoles Pérez (Universidad Autónoma de Madrid)

Abstract

In this work we establish $L^p$ boundedness for maximal functions and Hilbert transforms along variable curves in the plane, via $L^2$ estimates for certain singular integral operators with oscillatory terms.

Full Text (PDF format)